Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Thoracic physician and arm tremor

Premium Questions

doctor1 MD

For the past several months, i have noticed my arms are shaking, not if i hold my hands out, they are steady, its an internal tremor . If if rest my hands on my knees, there is no involuntary shaking, Its ...

doctor1 MD

What causes arm tremors? YYYY@YYYY ...

doctor1 MD

hi im stopping my morphine pills, ive been cutting back from 50mlg and im now down to 10mlg. but i feel really unwell, i have a pain in my left arm, and i keep getting sudden tremors at night. can you ...

doctor1 MD

Recently I have experienced tremors in arms a d hands. I drop things often. Help. ...

doctor1 MD

i have a very very minor tremor but whenever i do unfold my hand(like doing bicep curl action without weight) it is very shaky.it doesnt shake when i fold. i do not know if it is my muscle or nervous ...

Public Forum Discussions

doctor1 MD

What would cause a healthy 37 year old male to develop tremors in his arms and also make him less cognizant of what is going on around him? He also has had a couple of episodes where he was so sound asleep ...

doctor1 MD

I got up last Thursday with a dead arm feeling in both of my arms. I have some tremors in my left arm from time to time. The last two days my arms and shoulders seem to have been attacked leaving my ...

doctor1 MD

I was picking up a glass of iced tea in my left hand. When I bring it to my face, my whole arms starts to tremor. My right arm does not do this. this just started doing this tonight but happens each ...

doctor1 MD

,Cilodoc and Aspirin Tablets...now some times i get pain in my left arm and pains in my legs some times rarely.And after some days i used to get Tremors(Fsome fingers shake wit out my knowledge) now tell me what to do?... ...

doctor1 MD

down, sitting or even walking up stairs i feel really dizzy and my legs and right arm start shaking ... doctor to do some tests? I also suffer from bipolar, the dizziness and shaking of my legs and arm tend ...

doctor1 MD

Please help me...my legs started shaking a few months back for no reason...now sometimes my arms and hands will shake..afterwards my arms are weak where I cans hold them up...I can t sleep at night I ...

doctor1 MD

I woke up in what appeared to be a seizure. My right arm was convulsing uncontrollably, I was conscious. I was unable to get out of bed and the arm was totally numb which lasted for about ten minutes ...

doctor1 MD

problems? Example; shuffling gait is from no knee cartilage in rt knee, no rt arm swing when walking is due to rotator cuff surgery when 21 yrs old (now 65), and rt arm tremor also from rotator cuff (both since ...

doctor1 MD

med, but nothing worked.Today is Tuesday and I noticed a quarter size dark bruise on my arm. ( I am ... while I am asleep and Trimling,shaking in my hands tangling in my legs and arms. Did I take the pill ...

doctor1 MD

I m a healthy 60yr old woman, & actually just had a recent checkup, but this is the 2nd time I ve experienced this symptom: both arms, especially elbows down, suddenly felt all tingly, & started to shake ...

Mobile Questions and Answers

doctor1 MD

Hi. The routine meds are drugs like levodopa and carbidopa. You will need drug titration after initiation. Take care.

doctor1 MD

Good evening. Well for this condition, I would recommend you ask on the paid forum as it needs a lot of explanation

doctor1 MD

Palpitations, tremors.